# SDR VNAA202511290003

- Difficulty date: November 30, 2025
- Submitted: November 30, 2025
- Operation: Air carrier
- Aircraft: N537EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10316
- Aircraft time: 32,651 hours, 25,904 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Drag Angle
- Part number: AV67021186
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON RT VERTICAL STABILIZER TO FUSELAGE ATTACHMENT AFT DRAG ANGLE ON 67.5% REAR SPAR DATUM AT AFT FUSELAGE.  CRACK ON RH VERTICAL STABILIZER TO FUSELAGE ATTACHMENT AFT DRAG ANGLE ON 67.5% REAR SPAR DATUM AT AFT FUSELAGE WAS REPAIRED PER CRJ700 SRM 55-31-00-201-001-A01.
